# SDR UIEA2011101900577

- Difficulty date: October 13, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 53,726 hours, 8,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Gouged
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION,  DAMAGE FOUND TO MAIN DECK FLOORBOARD BS 400 - RBL 60.0 GOUGED AND DELAMINATED.   GOUGED AREA MEASURES APPROX 4.5" X 4.5" DAMAGE IS BEYOND LIMITS IAW SRM 53-00-50, FIG 101.  REPAIRED IAW THE SRM 53-00-50, REPAIR 1.
